Jump to ContentJump to Main Navigation

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.

6 Issues per year

Increased IMPACT FACTOR 2013: 0.593
Rank 143 out of 299 in category Mathematics in the 2013 Thomson Reuters Journal Citation Report/Science Edition

SCImago Journal Rank (SJR): 0.466
Source Normalized Impact per Paper (SNIP): 1.251

Mathematical Citation Quotient 2013: 0.51



First-kind equations on a sphere and some problems of convex geometry

V. N. Stepanov

Omsk State Technical University. E-Mail:

Citation Information: Journal of Inverse and Ill-posed Problems jiip. Volume 11, Issue 3, Pages 289–310, ISSN (Online) 1569-3953, ISSN (Print) 0928-0219, DOI: 10.1515/156939403769237060,

Publication History

Published Online:

The properties of integral operators (with a kernel depending on scalar product) acting on Banach spaces of measures and functions on the sphere S n-1 are studied. A theorem of unique solvability of a first-kind equation for measure is proved. Asymptotic formulae for eigenvalues of the kernel are derived. The results are used in proving theorems on the unique reconstructibility of a closed convex hypersurface from its curvature integrals and on its smoothness. Existence of a centrally symmetric closed convex hypersurface with a given curvature integral of projection is also demonstrated.

Comments (0)

Please log in or register to comment.
Users without a subscription are not able to see the full content. Please, subscribe or login to access all content.